# SDR 99ZZZX1357

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 222012765103
- Condition: Mismanufactured
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WALL THICKNESS ON LARGE BEARING END HOUSING BELOW MINIMUM THICKNESS.  MFG DEFECT.  BAD FROM STOCK.  REMOVED AND REPLACED.
